# SDR SWAA2022121481411

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 79,156 hours, 46,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 MID EMERGENCY LIGHTS FAILED TO OPERATE CORRECTLY.   REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS IN LOCATIONS M01668; M01669; M1670; AND M01675 REF AMM 33-51-06. OPS CHECKED GOOD.
